# SDR FDEA201711163250

- Difficulty date: November 16, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 1229, RBL 107 HAS ELONGATED LOBES.   REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG 2.
